# SDR SIMA20190129003

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,520 hours, 28,913 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL WHEN LT BLEED SELECTED ON IN FLT DECK. NO SMELL IN CABIN. WHEN LT BLEED SELECTED CLOSED, NO OIL SMELL DETECTED. STRONGEST ODOR WHEN PWR LEVERS MOVED. PERFORMED BOROSCOPE PER RRMM 72-00-00 POSSIBLE NUMBER ZERO CARBON SEAL LEAKING. REF NRWC 925-MIA-04039 FOR WORK PERFORMED ALSO AML 4463812/1.
